burning sensation in legs
May 20, 2004
I have been taking diuretics for close to two years and took lipitor for two months until a last month I started feeling burning sensation on my right leg (calf area). Sometimes it goes up to my waistline and my fingers had right arm. I can deal with the pain but not the burning sensation. Please help.
Response from Dr. Henry
It would be helpful if you provided some details about your HIV status and which HIV medications you are taking so that I can try to offer some comments about the burning sensation in the legs that you describe. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can I Contract Hiv From One Drop Of Blood?
- If You Have Sex With Someone Hiv Postive What Are The Chances Of You Becoming Infected?
- Can You Get Hiv If You Share The Same Earring?
- How Likely Is It To Get Hiv From Unprotected Sex?
- What Is An Acceptable Hiv Viral Load?
- Hiv Transmission In Massage Oil
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.